RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 4, Pages 568–569 (Mi de9368)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Completeness and the Abel basis property of a system of root functions of a nonlocal problem

V. V. Pod'yapol'skii

Moscow Aviation Institute

Full text: PDF file (258 kB)

English version:
Differential Equations, 1999, 35:4, 570–571

Bibliographic databases:
UDC: 517.956.2
Received: 23.07.1998

Citation: V. V. Pod'yapol'skii, “Completeness and the Abel basis property of a system of root functions of a nonlocal problem”, Differ. Uravn., 35:4 (1999), 568–569; Differ. Equ., 35:4 (1999), 570–571

Citation in format AMSBIB
\Bibitem{Pod99}
\by V.~V.~Pod'yapol'skii
\paper Completeness and the Abel basis property of a system of root functions of a nonlocal problem
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 4
\pages 568--569
\mathnet{http://mi.mathnet.ru/de9368}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1719764}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 4
\pages 570--571


Linking options:
  • http://mi.mathnet.ru/eng/de9368
  • http://mi.mathnet.ru/eng/de/v35/i4/p568

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. L. Gurevich, “Elliptic problems with nonlocal boundary conditions and Feller semigroups”, Journal of Mathematical Sciences, 182:3 (2012), 255–440  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:37
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019